MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 7 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 7 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-007
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical adverse event received for tibial loosening.Event is serious and is considered severe.Event is possibly related to device and is possibly related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2021, (right knee).Treatment: revision of insert, and both tibial and femoral revision constructs.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: bfarm dhr review.Product description: atune crs fb tib base sz 7 cem.Product code: 150640007.Lot number: 9263527.1) quantity manufactured: (b)(4).2) date of manufacture: 9/11/2019.3) any anomalies or deviations identified in dhr: no anomalies or deviations identified in dhr.4) expiry date: 7/31/2029.5) ifu reference: (b)(4).

Brand Name
ATUNE CRS FB TIB BASE SZ 7 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12646808
Report Number1818910-2021-22861
Device Sequence Number1713107
Product Code JWH
UDI-Device Identifier10603295042815
UDI-Public10603295042815
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-40-007
Device Catalogue Number150640007
Device Lot Number9263527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer11/22/2021
11/26/2021
01/04/2022
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/24/2021
11/29/2021
01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FEMORAL RT SZ 8 CEM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 8 4MM; ATTUNE PS FB INSRT SZ 8 5MM; ATUN FEM SLV M/L 30MM HALF POR; ATUN TIB AUG RM/LL SZ 7/8 10MM; ATUNE CRS FB TIB BASE SZ 7 CEM; ATUNE PRESSFIT STR STEM18X60MM; COPAL G+C BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight87 KG